Поиск по сайту
Авторизация
Логин:
Пароль:
Регистрация
Забыли свой пароль?
Войти как пользователь:
Войти как пользователь
Вы можете войти на сайт, если вы зарегистрированы на одном из этих сервисов:

Khludnev A.M.

 Khludnev Alexander Mikhailovich                  
 
 Russian page 
 
 Head of the Laboratory of Hydroelasticity, 
 Lavrentyev Institute of Hydrodynamics,
 Siberian Branch of the Russian Academy of Sciences.
 D. Sc., Professor.
 
 Phone: (+7383)3333123 (office) 
 Fax: (+7383)3331612 
 E-mail: khludDoghydro.nsc.ru
 Address: Lavrentyev pr. 15, Institute of Hydrodynamics SB RAS
               Novosibirsk, 630090, Russia

Main Areas of Research:  

  • Contact problems in solid mechanics with unilateral constraints;
  • Optimal control problems in solid mechanics;
  • Crack problems with nonpenetration conditions between crack faces;
  • Elastoplastic and viscoelastic problems;
  • Free boundary problems in solid mechanics.

Research Grants:

  • Grants of Russian Fund for Basic Research (RFBR): № 95-01-00886-a (1995-1996),  № 96-01-01645-a (1996-1998), № 97-01-00896-a (1997-1999), № 00-01-00842-a (2000-2002), № 03-01-00124-a (2003-2005), № 06-01-00209-a (2006-2008), № 09-01-07016-d (2009), № 10-01-00054-a (2010-2012), № 13-01-00017-a (2013-2015), principal investigator; 
  • Grant of Russian State Committee of Higher Education № 2000.4.19 (2001-2002), principal investigator;  
  • Grants of Siberian Branch of the Russian Academy of Sciences: № 2.1 (2006-2008), № 90 (2009-2011), principal investigator; 

  • Grants of Russian Ministry of Science and Education: № П597 (2010-2012),  № 8222 (2012-2013), principal investigator; 
  • Russian Science Foundation: № 15-11-1000 (2015-2017);

  • Individual grants awarded by International Science Foundation: 1993, 1994, 1995.

Public Duties:
Main Scientific Publications:

Monographs:

Recent Articles (since 2000):

  • M. Brokate, A. M. Khludnev. Existence of solutions in the Prandtl-Reuss theory of elastoplastic plates // Adv. Math. Sci. Appl. 2000. Vol. 10, pp. 399-415.
  • M. Bach, A.M. Khludnev, V.A. Kovtunenko. Derivatives of the energy functional for  2D-problems with a crack under Signorini and friction conditions // Math. Meth. Appl. Sci. 2000. Vol. 23, pp. 515-524.
  • A.M. Khludnev, J. Sokolowski. Griffith formulae for elasticity systems with unilateral conditions in domains with cracks // Europ. J. Mech. A/Solids. 2000. Vol. 19, pp. 105-119.
  • A.M. Khludnev, J. Sokolowski. On derivative of energy functionals in the elasticity theory // J. Appl. Math. Mechs. 2000. Vol. 64, No. 3, pp. 467-475 (in Russian). 
  • K.Ohtsuka, A.M. Khludnev. Generalized J-integral method for sensitivity analysis of static shape design // Control and Cybernetics. 2000. Vol. 29, pp. 513-533.
  • J. Sokolowski, A.M. Khludnev. Differentiation of energy functionals in the theory of cracks with possible edge contact // Doklady Physics. 2000. Vol. 45, pp. 565-568.
  • K.-H. Hoffmann, A.M. Khludnev. On cracks of minimal opening in thermoelastic plates // Z. Angew. Math. Mech. 2000. Vol. 80, pp. 253-258.
  • D. Hoemberg, A.M. Khludnev, J. Sokolowski. On an equilibrium problem for a cracked body with electrothermoconductivity // Interfaces and free boundaries. 2001. No. 3, pp. 129-142.
  • D. Hoemberg,  A.M. Khludnev. Equilibrium problem for a thermo-electroconductive body with the Signorini condition on the boundary // Math. Meth. Appl. Sci. 2001. Vol. 24, pp. 233-244.
  • A.M. Khludnev, K. Ohtsuka, J. Sokolowski. On derivative of energy functional for elastic bodies with a crack and unilateral conditions // Quart. Appl. Math. 2002. Vol. 60, No. 1, pp. 99-109.
  • A.M. Khludnev. The method of smooth domains in the equilibrium problem for a plate with a crack // Siberian Math. J. 2002. Vol. 43, pp. 1124-1134.
  • D. Hoemberg, A.M. Khludnev. On safe crack shapes in elastic bodies // Europ. J. Mech. A/Solids. 2002. Vol. 21, pp. 991-998.
  • A.M. Khludnev, A.N. Leontiev, J. Herskovits. Nonsmooth domain optimization for elliptic equations with unilateral conditions // J. Math. Pures Appl. 2003. Vol. 82, pp. 197-212.
  • F. Duderstadt, D. Hoemberg, A.M. Khludnev. A mathematical model for impulse resistance welding // Math. Meth. Appl. Sci. 2003. Vol. 26, pp. 717-737.

  • V.D. Stepanov, A.M. Khludnev. The fictitious domain method as applied to the Signorini problem // Doklady Mathematics. 2003. Vol. 68, pp. 163-166.
  • A.M. Khludnev. Optimal boundaries in the equilibrium problem for bodies with cracks // Vestnik, Quart. J. of Novosibirsk State Univ., Series: Math., Mech. Informatics. 2003. Vol.3, No. 3, pp. 99-107 (in Russian).

  • V.D. Stepanov, A.M. Khludnev. The methods of fictious domains in the Signorini problem // Siberian Math. J. 2003. Vol. 44, pp. 1061-1074.
  • M. Brokate, A.M. Khludnev. On crack propagation shapes in elastic bodies // Z. Angew. Math. Phys. 2004. Vol. 55, pp. 318-329.
  • K.-H. Hoffmann, A.M. Khludnev. Fictitious domain method for the Signorini problem in a linear elasticity // Adv. Math. Sci. Appl. 2004. Vol. 14, pp. 465-481.
  • A.M. Khludnev, J. Sokolowski. Smooth domain method for crack problems // Quart. Appl. Math. 2004. Vol. 62, pp. 401-422.
  • A.M. Khludnev. Invariant integrals in problems of a crack at the locus of imhomogeneity and in contact problems // Doklady Physics. 2004. Vol. 49, pp. 603-607.
  • A.M. Khludnev. Invariant integrals in the problem of a crack on the interface between two media // J. Appl. Mech. Techn. Physics. 2005. Vol. 46, No. 5. pp. 717-729.

  • A.M. Khludnev. Theory of cracks with possible contact between crack faces // Russian Survey of Mechanics. 2005. Vol. 3, No. 4, pp. 41-82 (in Russian).
  • A.M. Khludnev, K.-H. Hoffmann, N.D. Botkin. The variational contact problem for elastic objects of different dimensions // Siberian. Math. J. 2006. Vol. 47, pp. 584-593.

  • A.M. Khludnev, A.N. Leontiev. A problem of flow through semipermeable obstacle // Siberian J. Numer. Math. 2006. Vol. 9, No. 2, pp. 173-188.
  • D. Hoemberg, A.M. Khludnev. A thermoelastic contact problem with a phase transition // IMA J. Appl. Math. 2006. Vol. 71, pp. 479-495.
  • V.A. Kozlov, A.M. Khludnev. Asymptotic behavior of the solution to the Poisson equation near a crack tip with nonlinear boundary conditions // Doklady Mathematics. 2006. Vol. 74, pp. 865-868.
  • A.M. Khludnev, G. Leugering. Unilateral contact problems for two perpendicular elastic structures // Journal for Analysis and its Applications. 2008. Vol. 27, pp. 157-177.
  • A.M. Khludnev, A. Tani. Unilateral contact problems for two inclined elastic bodies //  Europ. J. Mech. A/Solids. 2008. Vol. 27, pp. 365-377.
  • A.M. Khludnev, V.A. Kozlov. Asymptotics of solutions near crack tips for Poisson equation with inequality type boundary conditions // Z. Angew. Math. Phys. 2008. Vol. 59, pp. 264-280.
  • A.M. Khludnev. On crack problem with overlapping domain // Z. Angew. Math. Mech. 2008. Vol. 88, pp. 650-660.
  • A.M. Khludnev. On unilateral contact of two plates aligned an angle to each other //  J. Appl. Mech. Techn. Physics. 2008. Vol. 49, pp. 553-567.
  • A.M. Khludnev, V.A. Kovtunenko, A. Tani. Evolution of a crack with kink and non-penetration // J. Math. Soc. Japan. 2008. Vol. 80, pp. 1219-1253.

  • A.M. Khludnev, A.  Tani. Overlapping domain problems in the crack theory with possible contact between crack faces // Quart. Appl. Math. 2008. Vol. 66, p. 423-435.
  • L.-E. Andersson, A.M. Khludnev. On crack crossing an external boundary. Fictitious domain method and invariant integrals // Sib. J.  Industr. Math. 2008. Vol. 11, No. 3, pp. 15-29 (in Russian).

  • G.V. Alekseev, A.M. Khludnev. On solvability of mixed boundary value problem for thermoelectroelastic body // Vestnik, Quart. J. of Novosibirsk State Univ., Series: Math., Mech. Informatics. 2008. Vol. 8, No. 2, pp. 3-13 (in Russian).
  • G.V. Alekseev, A.M. Khludnev. Crack in elastic body crossing the external boundary at zero angle // Vestnik, Quart. J. of Novosibirsk State Univ., Series: Math., Mech. Informatics. 2009. Vol. 9, No. 2, pp. 15-29 (in Russian).
  • E.M. Rudoi, A.M. Khludnev. Unilateral contact of a plate with a thin elastic obstacle // J. Appl. Industr. Math. 2009. Vol. 3, pp. 389-398.
  • A.M. Khludnev, A.A. Novotny, J. Sokolowski, A. Zochowski. Shape and topology sensitivity analysis for cracks in elastic bodies on boundaries of rigid inclusions // Journal of the Mechanics and Physics of Solids. 2009. Vol. 57, pp. 1718-1732.
  • G. Leugering, A.M. Khludnev. On the equilibrium of elastic bodies containing thin rigid inclusions // Doklady Physics. 2010. Vol. 55, pp. 18-22.
  • A. M. Khludnev. Optimal control of crack growth in elastic body with inclusions //Europ. J. Mech. A/Solids. 2010. Vol. 29, pp. 392-399.
  • A. Gaudiello, A.M. Khludnev. Crack on the boundary of two overlapping domain // Z. Angew. Math. Phys. 2010. Vol. 61, pp. 341-356.
  • A.M. Khludnev. Problem of a crack on the boundary of a rigid inclusion in an elastic plate // Mechanics of Solids. 2010. Vol. 45, pp. 733-742.
  • A.M. Khludnev, G. Leugering. On elastic bodies with thin rigid inclusions and cracks // Math. Meth. Appl. Sci. 2010. Vol. 33, pp. 1955-1967.
  • A.M. Khludnev, J. Sokolowski, K. Szulc. Shape and topological sensitivity analysis in domains with cracks // Applications of Mathematics. 2010. Vol. 55, pp. 433-469.
  • A.M. Khludnev, V.A. Kovtunenko, A. Tani. On the topological derivative due to kink of a crack with non-penetration // J. Math. Pures Appl. 2010. Vol. 94,  pp. 571-596.
  • A.M. Khludnev, G. Leugering. Optimal control of cracks in elastic bodies with thin rigid inclusion // Z. Angew. Math. Mech. 2011. Vol. 91, pp. 125-137.
  • A.M. Khludnev. On bending of an elastic plate with delaminated thin rigid inclusion // J. Appl. Industr. Math. 2011. Vol. 5, pp. 582-594. 
  • M. Negri., A.M. Khludnev. Equilibrium of elastic solids with thin elastic inclusions // Doklady Physics. 2012. Vol. 57, pp. 140-144.
  • A.M. Khludnev, M. Negri. Crack on the boundary of a  thin elastic inclusion inside an elastic body // Z. Angew. Math. Mech. 2012. Vol. 92, pp. 341-354.
  • A.M. Khludnev. Thin rigid inclusions with delaminations in elastic plates // Europ. J. Mech. A/Solids. 2012. Vol. 32, pp. 69-75.
  • H. Itou, A.M. Khludnev, E.M. Rudoy, A. Tani. Asymptotic behaviour at a tip of a rigid line inclusion in linearized elasticity // Z. Angew. Math. Mech. 2012. Vol. 92, pp. 716-730.
  • A.M. Khludnev. Contact problems for elastic bodies with rigid inclusions // Quart. Appl. Math. 2012. Vol. 70, pp. 269-284.
  • A.M. Khludnev, G. Leugering, M. Specovius-Neugebauer. Optimal control of inclusion and crack shapes in elastic bodies // J. Optim. Theory App. 2012. Vol. 155, pp. 54-78.
  • A.M. Khludnev,  M. Negri. Optimal rigid inclusion shapes in elastic bodies with cracks // Z. Angew. Math. Phys. 2013. Vol. 64, pp. 179-191.
  • A.M. Khludnev, G.R. Leugering. Delaminated thin elastic inclusion inside elastic bodies // Mathematics and Mechanics of Complex Systems. 2014. Vol. 2, pp. 1-21.
  • Х. Итоу, Г. Лойгеринг, А.М. Хлуднев. Тонкие включения Тимошенко в упругом теле с возможным отслоением // Докл. АН. 2014. Т. 458, № 1. C. 32-35.
  • A.M. Khludnev. Singular invariant integrals for elastic body with delaminated thin elastic inclusion // Quart. Appl. Math. 2014. Vol. 72, pp. 719-730.
  • A.M. Khludnev, G.R. Leugering. On Timoshenko thin elastic inclusions inside elastic bodies // Math. Mech. Solids. 2015. Vol. 20, pp. 495-511.
  • A.M. Khludnev. Thin inclusions in elastic bodies crossing an external boundary // Z. Angew. Math. Mech. 2015. Vol. 95, pp. 1256-1267.
  • A.M. Khludnev, G. Leugering. Optimal control of cracks in elastic bodies with thin rigid inclusion // Z. Angew. Math. Mech. 2011. Vol. 91, pp. 125-137.
  • H. Itou, A.M. Khludnev. On delaminated thin Timoshenko inclusions inside elastic bodies // Math. Meth. Appl. Sci. 2016. Vol. 39, pp. 4980-4993.

  • L. Faella, A.M. Khludnev. Junction problem for elastic and rigid inclusions in elastic bodies // Math. Meth. Appl. Sci. 2016. Vol. 39, pp. 3381-3390.

  • A.M. Khludnev, T. Popova. Junction problem for rigid and semi-rigid inclusions in elastic bodies // Arch. Appl. Mech. 2016. Vol. 86, pp. 1565-1577.

  • A.M. Khludnev, T.S. Popova. Junction problem for Euler-Bernoulli and Timoshenko elastic inclusions in elastic bodies // Quart. Appl. Math. 2016. Vol. 74, pp. 705-718.

  • A.M. Khludnev, V.V. Shcherbakov. Singular invariants integrals for elastic bodies with thin elastic inclusions and cracks // Dokl. Phys. 2016. Vol. 61, pp. 615-619.

  • A.M. Khludnev. Rigidity parameter identification for thin inclusions located inside elastic bodies // J. Optim. Theory App. 2017. Vol. 172, pp. 281-297.


  • A.M. Khludnev. Asymptotics of anisotropic weakly curved inclusions in an elastic body // J. Appl. Industr. Math. 2017. Vol. 11, pp. 88-98.
  • L. Faella, A.M. Khludnev, T. Popova. Junction problem for rigid and Timoshenko elastic inclusions in elastic bodies // Math. Mech. Solids. 2017. Vol. 22, pp. 737-750.  
  • A.M. Khludnev, V.V. Shcherbakov. Singular path-independent energy integrals for elastic bodies with Euler-Bernoulli inclusions // Math. Mech. Solids. 2017. Vol. 22, pp. 2180-2195.
  • A.M. Khludnev, L. Faella, C. Perugia. Optimal control of rigidity parameters of thin inclusions in composite materials // Z. Angew. Math. Phys. 2017. Vol. 68, Art. 47.
    • A.M. Khludnev, T.S. Popova. On the mechanical interplay between Timoshenko and semirigid inclusions embedded in elastic bodies // Z. Angew. Math Mech. 2017. Vol. 97, pp. 1406-1417.  
    • A.M. Khludnev, T.S. Popova. Timoshenko inclusions in elastic bodies crossing an external boundary at zero angle // Acta Mechanica Solida Sinica. 2017. Vol. 30, pp. 327-333.
    • A.M. Khludnev, T.S. Popova. On crack propagations in elastic bodies with thin inclusions // Sib. Elect. Math. Rep. 2017. Vol. 14, pp. 586-599.
    • A.M. Khludnev, V.V. Shcherbakov. A note on crack propagation paths inside elastic bodies // Appl. Math. Lett. 2018. Vol. 79, pp. 80-84.
    • A.M. Khludnev. On modeling elastic bodies with defects // Sib. Elect. Math. Rep. 2018. Vol. 15, pp. 153-166.
    • A.M. Khludnev. On modeling thin inclusions in elastic bodies with a damage parameter // Math. Mech. Solids. DOI: 10.1177/1081286518796472
    • A.M. Khludnev. Equilibrium of an elastic body with closely spaced thin inclusions // Comp. Math. Math. Phys. 2018. Vol. 58, pp. 1660-1672.
    • A.M. Khludnev, T.S. Popova. Semirigid inclusions in elastic bodies: Mechanical interplay and optimal control // Comp. Math. Appl. 2019. Vol. 77, pp. 253-262.
    • A.M. Khludnev. On thin inclusions in elastic bodies with defects // Z. Angew. Math. Phys. 2019. Vol. 70, Art. 45.



          


    Ноя 9, 2019 Cеминар ЦАГИ-ИТПМ-СПбГПУ-НИИМ МГУ, 12 ноября 2019, 15-00, к. 216
    главный корпус ИТПМ, к. 216, 15:00    
    вторник 12 ноября 2019 г.
          ...

    Ноя 1, 2019 Семинар «Краевые задачи в областях с негладкими границами»

    Семинар состоится во вторник, 5 ноября, в 15:00 в конференц-зале ИГиЛ СО РАН.

    С докладом "Asymptotic...

    Окт 24, 2019 Открытый конкурс по ФЦП
    Министерство науки и высшего образования Российской Федерации объявило открытый конкурс о проведении...

    Окт 17, 2019 Новый конкурс РНФ. Проведение фундаментальных научных исследований и поисковых научных исследований по поручениям (указаниям) Президента Российской Федерации (ведущие ученые)
    РНФ объявил об открытом публичном конкурсе на получение грантов Фонда по приоритетному направлению ...

    Ноя 5, 2019 ХV Всероссийский симпозиум по горению и взрыву
    Научный Совет РАН по горению и взрыву, Российский фонд фундаментальных исследований, 19-24 апреля ...

    Июн 28, 2019 Конференция по моделированию ГРП

    Институт гидродинамики совместно с Новосибирским госуниверситетом проводит с 1 по 5 июля Международную...

    Рассылки
    Яндекс.Метрика